# SDR SWAA2024041168325

- Difficulty date: March 28, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING AT SEAT ROW 12ABC AT ISLE EMERGENCY LIGHT. LENS MISSING AT SEAT ROW 12ABC AT AISLE EMERGENCY LIGHT.<[01] INSTALLED LENS AT SEAT ROW 12ABC AT ISLE EMERGENCY LIGHT AS PER B737 AMM 33-51-03-960-803. INSTALLATION TEST PASSED. NO FURTHER ACTION REQUIRED.;[02] VERIFIED STEP 1
